MathSciNet Relay Station
MathSciNet bibliographic data
MR1153920 (92k:11096) 11N37
Chace, Charles E. The divisor problem for arithmetic progressions with small modulus. Acta Arith. 61 (1992), no. 1, 35–50.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement